Quasianalyticity and pluripolarity

Dan Coman, Norman Levenberg, Evgeny A. Poletsky

Research output: Contribution to journalArticle

7 Scopus citations
Original languageEnglish (US)
Pages (from-to)239-252
Number of pages14
JournalJournal of the American Mathematical Society
Volume18
Issue number2
DOIs
StatePublished - Apr 1 2005

Keywords

  • Pluripolar sets
  • Pluripotential theory
  • Quasianalytic functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this